Pacific Journal of Mathematics

On the isometries of certain function-spaces.

John Lamperti

Article information

Source
Pacific J. Math. Volume 8, Number 3 (1958), 459-466.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.pjm/1103039892

Zentralblatt MATH identifier
0085.09702

Mathematical Reviews number (MathSciNet)
MR0105017

Subjects
Primary: 46.00

Citation

Lamperti, John. On the isometries of certain function-spaces. Pacific Journal of Mathematics 8 (1958), no. 3, 459--466. http://projecteuclid.org/euclid.pjm/1103039892.


Export citation

References

  • [1] S. Banach, Theorie des operations lnars, Warsaw, 1932.
  • [2] R. P. Boas, Isomorphism between Hp and Lp, Amer. J. Math. 77 (1955), 655-656.
  • [3] R. P. Boas, Some uniformyconvex spaces, Bull. Amer. Math. Soc. 46 (1940), 304-311.
  • [4] J. A. Clarkson, Uniformly convex spaces, Trans, Amer. Math. Soc. 40 (1936), 396-414.
  • [5] J. L. Doob, Stochastic Processes, New York, 1953.
  • [6] P. R. Halmos and J. von Neumann, Operator methods in classical mechanics II, Ann. of Math. 43 (1942), 332-350.
  • [8] Hardy, Littlewood, and Polya, Inequalities,Cambridge, 1952.
  • [7] M. J. Karamata, Sur un mode de croissance reguliere, Bull. Math. Soc. France 61, (1933), 55-62.
  • [9] J. von Neumann, Einige Stze ber messbar Abbildungen, Ann. of Math. 33 (1932), 574-586.